# SDR QXEA0100227

- Difficulty date: March 6, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 31,854 hours, 44,448 cycles
- Engine: Pwa PW120A
- Engine time: 27,391 hours, 38,175 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 312103101
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,466 hours, 13,257 cycles
- Component: Engine, Pratt, PW120A
- Component part number: 310450001
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: E, F

## Discrepancy

PDX - ON APPROACH TO PDX AN INCREASING ITT ON NR 2 ENGINE NOTED ALONG WITH VIBRATION.  AFTER GEAR AND FLAP EXTENSION SMOKE SMELL NOTED.  DECLARED AN EMERGENCY.  AFTER LANDING TOWER ADVISED SMOKE ON NR 2 ENGINE.  THE FIRE/SHUTDOWN ON GROUND CHECKLIST WAS CONDUCTED.  REMOVED AND REPLACED PROP AND ENGINE.  ENGINE TORN DOWN AT PWC.  DISTRESS DAMAGE OBSERVED ON NR 5 BEARING.  THE LIKELIHOOD OF BEARING DISTRESS WAS FROM WEAR DAMAGE ON THE BEARING FROM LOSS OF OIL PRESSURE.
